# SDR IXXA10SMN014S

- Difficulty date: January 21, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 87,785 hours, 22,127 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Part time: 87,785 hours, 22,127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND LT ELEVATOR UPPER SKIN CRACKED AT STA XE 274.875.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED CRACKED SKIN. FABRICATED NEW SKIN AND FINGER DOUBLERS. BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. PERFORMED ELEVATOR BALANCE.  FOUND WITHIN LIMITS. MOMENT 1476.4 IN-POUNDS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAPTER 55-4-1 FIGURE 1 SHEETS 1-2, SRM 55-1-0, SRM 51-1-21, SRM 55-4-1, SRM 51-1-9, SRM 51-1-9A, SRM 51-1-8B, AND SRM 51-4-4 PAGES 1-4, TR 51-116.
